See Alike in...

Alike App

Browser

Bernie7

780d

Hey guys! I have just started meds :) I was late diagnosed due to misdiagnosis. I was wondering, has anyone started Adderall and felt nothing but just like a bit extra sleepy? I am only on 10 mg right now to start. I looked up sleepiness with Adderall and I guess it could be a good thing apperently because it means I am calm ? IDK lollll JW if anyone else has ran into this! (btw i am also pretty exhausted im general due to the stress of finals)

Top reply
    • LilOly

      778d

      @LilOly Meant to say 5mg. Lol.

    • LilOly

      778d

      I was just diagnosed in my 30s, actually, and started Adderall today! I'm taking 4mg 2x daily of the instant. I came home from work. Normally at this time of night, I'm wired, and it takes me several hours to wind down. I told my husband I am BEYOND exhausted. Laying in bed as I text this. Thank you for confirming. I was worried this was a weird side effect.

      • Bernie7

        778d

        @LilOly yes!! it is so weird, I was definitely not expecting it. Do you feel like it has made you more productive or focused yet at all? I honestly can’t tell yet so i dont think it is :/ I will probably just need a higher dosage

        • AKD

          778d

          @Bernie7 I have times it works better than others. Some times it just makes me ridiculously sleepy and I want to do nothing. Other times, I notice I don't feel like I have the barrier there to getting things done. It doesn't make me feel like invincible in focus or anything, just helps eliminate the walls that feel they are there to getting things done. So I know my focus is clearer, but it's just not like a dramatic feeling.

      • LilOly

        778d

        @LilOly Meant to say 5mg. Lol.

    • AKD

      780d

      Yes! I haven't been officially diagnosed as my doctor is trying to make sure it's ADHD and not bipolar, but I've been trying Adderall and sometimes it makes me soooo sleepy. Sometimes it definitely gives me the get up and go. The biggest issue is it make my stomach soooo upset. And the dry mouth is terrible. So I can't take it super often. I take it maybe twice a week for now as I adjust.

      • Bernie7

        779d

        @AKD really?? wow thats so weird! it hasnt upset my stomach at all but i have IBS so i can never tell what is what LOL. I definitely have had the dry mouth though

        • AKD

          778d

          @Bernie7 I have IBS too, so I think it's probably interconnected for me! It's so annoying. I hope it goes away!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion